For the past month or so, I have noticed that as I am trying to fall asleep, I can feel my heart rate increase dramatically (heart palpatations?), and as it getse noticable, I am forced to open my eyes and gasp for air. I thought this might be a form of panic attacks, but I cannot figure out why it only happens when I try to go to sleep.
A little background:
I'm 22, 5'9'' 195 lbs., and a relatively healthy male. Aside from the occassional sinus infection, which I'm just getting over, I'm pretty healthy. I've had asthma since I was 7, and I take prevacid for acid reflux. However, I've also had insomnia for quite some time. I have to be dead tired before I am able to fall asleep, often times not getting to sleep until after 4 or 5 am. And even on days when I get less than 4 hours of sleep the night before, I still have a hard time finding a way to fall asleep earlier the next night. So, needless to say, I stay tired.
But last month, I was doing some training for a new job that I started and had to be rushed to the emergency room because I became dizzy and I felt like I was going to pass out. The doctor told me that I was dehydrated and that I needed to drink more water, and cut out the caffeine for a while. Which sucks, cause I generally must have caffeine to keep me going because, you know, I don't hardly sleep. Also around this time, I noticed that my right tonsil had become inflamed, so I went to my allergy doctor and he told me that I had a sinus infection, and that was what was causing my headaches and my dizziness.
SO... I drank plenty of water and gatorade, took my anti-biotics, and those things are getting much better.
But I need to know why I am having such problems when I finally am able to fall asleep. It feels like I am going to die right before I am forced to open my eyes.
any advice would be greatly appreciated.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?